# SDR AALA202404121034

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 43,779 hours, 18,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOGHOUSE FLASHLIGHT APPEARS TO BE DISCHARGED. REPLACED THE BATTERY PACK ON THE FORWARD LEFT FLIGHT ATTENDANT SEAT. PER AMM 25-64-00.
